MAUDE Adverse Event Report: STRYKER TRAUMA KIEL HUMERAL NAIL T2 HUMERUS 8X240 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL HUMERAL NAIL T2 HUMERUS 8X240 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1830-0824S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device discarded.
 
Event or Problem Description
As reported: due to a fall, the implanted nail was broken.

Brand Name
HUMERAL NAIL T2 HUMERUS 8X240 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key10380119
Report Number0009610622-2020-00443
Device Sequence Number14239353
Product Code HSB
UDI-Device Identifier04546540201478
UDI-Public04546540201478
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K032523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1830-0824S
Device Catalogue Number18300824S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR